MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VS4

PHILIPS MEDICAL SYSTEMS SURESIGNS VS4
Model Number 863283
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Diagnostic/functional testing was performed at the philips authorized repair facility.During customer verification, the device was able to produce accurate readings using a simulator, but inconsistencies were observed when tested on a patient.As the issue suggested intermittent failure of the main board, the technician replaced the main board.The issue is considered confirmed.The device was operational after repairs were completed and the device was returned to the customer.
 
Event or Problem Description
Philips received a complaint on the suresigns vs4 nbp, spo2 indicating pulsox low profusion index- pulsox interference detected- and that there were inaccurate spo2 readings on the vs4.The device was not in use on a patient at the time of the event.There was no adverse event.

Brand Name
SURESIGNS VS4
Common Device Name
SURESIGNS VS4
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key23336143
Report Number1218950-2025-000611
Device Sequence Number9452442
Product Code MHX
UDI-Device Identifier00884838087095
UDI-Public(01)00884838087095
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K163649
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863283
Device Catalogue Number863283
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Initial Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown